# SDR AALA202303130940

- Difficulty date: March 12, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N988NN
- Make and model: Boeing 737823
- Aircraft serial: 31237
- Aircraft time: 19,994 hours, 8,419 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: ROW 17 LEFT HAND OVERWING EMERGENCY EXIT LOWER LIGHT INOPERATIVE. REPLACED EMERGENCY LIGHT POWER SUPPLY BATTERY PACK PER AMM 33-51-13. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
